Skip to Content

Does Prinivil cause chest pain?

Responses (2)

Anonymous 23 Mar 2012

Prinivil is a common, older than dirt, ACE inhibitor, genric name lisinopril. It is used to lower your blood pressure. I am on it myself and, knock on wood, have never had any adverse reaction to the medication. Except what it was supposed to do, lower b/p... anything is possible... please call your doctor if symptoms persist as you did not give age,other meds, etc. Your doc knows you best
Peace out,
The Happy Hippie

mahammed 23 Mar 2012

prinivil is ACEI (lisinopril) use in treatmeant of hypertension ,heart failure
it dose not cases chest pain in any clinical data report .
you can see the docor

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Minor chest pain and cramping?

Posted 25 Sep 2009 1 answer

I Really Need A second Opinion?

Posted 19 Jun 2013 3 answers

Having chest pain during sleep and after sleep?

Posted 27 Feb 2015 6 answers

Should I stop taking Xanax if it causes chest pain?

Posted 18 Apr 2016 2 answers